# SDR 2016FA0000048

- Difficulty date: December 29, 2015
- Submitted: February 4, 2016
- Operation: General aviation
- Aircraft: N401DR
- Make and model: Beech 58
- Aircraft serial: TH1138
- Aircraft time: 4,810 hours
- Engine: Cont IO520CB
- Engine time: 4,810 hours
- Propeller: Hartzl PHCJ3YF2
- System (JASC): 2140 · Heating System
- Part: Pump
- Condition: Burned
- Location: Heater Fuel
- Part time: 955 hours
- Component: Heater, Janitrol
- Component part number: 81D943
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

CABIN HEATER CIRCUIT BREAKER POPPED DURING HEATER OPERATION WHILE AIRCRAFT WAS IN FLIGHT.  UPON LANDING MAINTENANCE PERFORMED INSPECTION/TROUBLESHOOTING OF HEATER SYSTEM MALFUNCTION AND FOUND HEATER FUEL PUMP HOUSING BURNED THROUGH DUE TO POSSIBLE INTERNAL DEFECT.
